MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid in the vial.Visual inspection of the returned product found no visible damage to the lens.Claim # (b)(4).
 
Event or Problem Description
Received a 12.6mm micl12.6 implantable collamer lens, -13.0 diopter, from the customer, with no visible damage.The lens was implanted on (b)(6) 2016 and was explanted.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Device available for evaluation?: "returned to manufacturer" date is corrected from 10/11/2016 to 05/31/2017.(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6589754
Report Number2023826-2017-00885
Device Sequence Number11021008
Product Code MTA
UDI-Device Identifier00841542103084
UDI-Public(01)00841542103084(17)170731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2017
Device Model NumberMICL12.6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
08/23/2017
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date06/21/2017
08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;